Theorems of large deviations in the approximation by the compound Poisson distribution

Aleškevičienė, A., Statulevičius, V. . Acta Applicandae Mathematicae 2003. 78 (1-3) :21-34

Locate this article in:

Bibtex

@article{CIS-206234,
  Author = {Aleškevičienė, A. and Statulevičius, V.},
  Title = {Theorems of large deviations in the approximation by the compound Poisson distribution},
  Journal = {Acta Applicandae Mathematicae},
  Volume = {78},
  Number = {1-3},
  Year = {2003},
  Pages = {21--34},
  Keywords = {Cumulants}
}

Similar articles